# SDR DALA1104311401

- Difficulty date: March 2, 2007
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 41,994 hours, 19,991 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Condition: Unknown
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT PYLON INBD STRUT FAIRING MID AND AFT PANEL HEAT SHIELD REPAIRED IAW EA 01-097116-03, ME01, ME02.
